# SDR FDEA200910273686

- Difficulty date: October 27, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N40822
- Condition: Misrepaired
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIUSLY INSTALLED FLASH REPAIR AT NR 7 L/E SLAT, EXTERNAL SKIN, NOT INSTALLED PER SRM.  CUT AND REMOVED EXISTING REPAIR ON NR  7 L/E SLAT EXTERNAL SKIN IAW SRM 57-43-01 FIG 201 REPAIR 1 , FABRICATED REPAIR PLATE ON TRAV. T9/ 806985AND DOUBLER IN TRAV  T9/  806984, AND FABRICATED STRAPS IAW SRM 57-43-01 FIG. 201 REPAIR 1,  LOCATED AND DRILLED ALL REPAIR PARTS IAW SRM 51-40-05. TREATED AND PRIMED IAW SRM 51-20-01 AND INSTALLED PART IAW SRM 57-43-01 FIG. 201   REPAIR 1, THIS IS A MAJOR "A" REPAIR NO FOLOW-UP INSPECTION REQUIRED.
